Medical Questions > Abortion > Medical Abortion Forum

Post Abortion bleeding and birth control

I had a medical abortion Feb 4th and am STILL bleeding everyday. Granted it comes and goes as spotting, but most days it enough to have to wear a pad. Although I only go through a couple a day. My doctor put me on Sprintec (birth control pill) a week and a half after my abortion. Could that have something to do with it?

I can''t wait to get back to ''normal'' and was wondering if perhaps I should go off the pill for a while until my body comes back to a regular cycle? Or is the bleeding more likely due to the abortion?
Did you find this post helpful?
|

replied April 21st, 2010
Especially eHealthy
Pawsitiveconcept, Some women will experience light bleeding for long periods of time on the pill. Speak to your doctor. He/She can change you to a different pill. It is unlikely that an abortion will still cause bleeding after months.
|
Did you find this post helpful?
Must Read
A D&C is a standard procedure. But it can be scary when you don't know what to expect. Learn about what happens during dilation and curettage to prepare yoursel...
Dilation and curettage, or D & C for short, is a procedure that is used to diagnose and treat a number of womens health conditions. What are some goals of a D a...
A D&C usually is free of problems, and the recovery period for the procedure is short. But knowing about possible complications can help you detect problems ea...